# SDR DALA2024032003532

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 104,532 hours, 14,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 FOUND OUT SLAT 4 TRAILIMG EDGE LOWER SURFACE WORN AT 34 INCHES TO IB EDGE. CORRECTIVE ACTION: REPAIRED SLAT 4 TRAILING EDGE LOWER SURFACE WORN AT 34 INCHES TO IB EDGE AS PER B767-300 SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-4 (0249931)
